Authors

Mehmet Erbay, Birgit Jacob, Kirsten Morris

Abstract

The solvability for infinite-dimensional differential algebraic equations possessing a resolvent index and a Weierstraß form is studied. In particular, the concept of integrated semigroups is used to determine a subset on which solutions exist and are unique. This information is later used for a important class of systems, namely, port-Hamiltonian differential algebraic equations.

Citation

  • Journal: Journal of Evolution Equations
  • Year: 2024
  • Volume: 24
  • Issue: 4
  • Pages:
  • Publisher: Springer Science and Business Media LLC
  • DOI: 10.1007/s00028-024-01003-3

BibTeX

@article{Erbay_2024,
  title={{On the Weierstraß form of infinite-dimensional differential algebraic equations}},
  volume={24},
  ISSN={1424-3202},
  DOI={10.1007/s00028-024-01003-3},
  number={4},
  journal={Journal of Evolution Equations},
  publisher={Springer Science and Business Media LLC},
  author={Erbay, Mehmet and Jacob, Birgit and Morris, Kirsten},
  year={2024}
}

Download the bib file

References